Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    meds d/c'd
    avatar
    hula_dancer73 posted:
    hi all,

    I am getting off my Vimpat in 2 weeks finally. then I will be on THREE and NOT four. Finally reducing them. I will stay on 3 for a long time though.

    I am still taki


    ng 800 mgs of Lamictal, 200 mgs of Topamax, and 3 mgs of Klonopin. I will NEVER come off the Lamictal. ihave been on it for just over 10 yrs.

    I am just so happy I am getting rid of the Vimat! That drig casued co may s/e that were not very good. It is also a class V drug, that all I did was sleep after taking it.

    hawi'i id great. in the 70s and is just perfect.

    Nancy
    I live on O'ahu in West Honolulu-GO UH Warriors!
    Reply
     
    avatar
    hawiian_girl11 responded:
    now they have added pamelor and Inderal both with the second used for migraine treatment. go from onr to qnother.

    so now I HVE 2 more piled up on top oe everything elwe. but at least they are Not sz drugs. one is a TCA antdepressant nd the other one is a beta-blpocker and has lowered my BP by quite a lot and I am sleeping fr 3 or more hrs a day AFTER I am up and the kid has gone to school..


    it hs gone from 120/70 to 106/60 andI I have only been on it for 2 weeks,


    nancy
     
    avatar
    dancer86442 replied to hawiian_girl11's response:
    Hi Nancy, I apologize for not replying sooner. I do hope your meds all agree w/ each other. Good to hear you are Off at least 1 seizure med. Hope That works for you. Hugs Love Candi


    Helpful Tips

    Make sure no changes are made to your medications…
    This letter has been created by the Epilepsy Foundation to make explicitly sure that no substitutions are made to your prescription without ... More
    Was this Helpful?
    4 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center